# SDR AALA20100924TUL02

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 50,010 hours, 16,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT 39 INCHES FROM INBOARD END TOP SKIN BLIND CORRODED FASTENER IN RIB AREA HAS BEEN BLENDED AND CORROSION IN BLENDED AREA.  REMOVED DAMAGE SKIN AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
